Penile shrinkage after Tribulus Terrestris

Help please!

I’m a Merck victim since almost 2 months.
I’ve started keto diet 5 weeks ago and i made a lot of improvements, which are the following:

  • no brain fog
  • better metabolism
  • slown / pending muscle wasting
  • erectile functioning ok-ish
  • better semen quality.
  • skin color improved
  • good sleep
  • eyes less dry / vision less blurry

I had quickly improving hormonal values, after crash i had skyhigh e2 and low T levels, it all normalized just within 2 weeks.

Now as the topic:
I’ve taken 2 days ago 2x 600 mg Tribulus Terrestris i bought online, and my penis shrinked back where it was after my fin crash, penile skin is dry and I wouldnt say it has become numb, but its scary.
Also my heart rate seems to be higher. I had light headache and mild testicular pain, these two are gone now.
I didnt suffer brain fog, I can sleep, and it seems it even improved my body temperature from constant 36 to 36,5 C, so i definately didnt suffer a second crash, it harmed only my most important part down there.

I’d like to ask anyone that suffered Tribulus or other T booster sides, what are my outlooks to improve just I’ve improved my penis after fin crash? I appreciate any tipps how a treatment on this might be effective? Have you found out what might behind this?

Please dont tell me i fucked myself to ground zero :open_mouth: I’m scared myself shit with this trib, it was a dumm bad idea to take regarding my body’s improvements.
Thanks guys,

I would expect that as you recovered previously that you can expect the same thing to happen again. I don’t have any particular knowledge about tribulus or what it’s supposed to do (no need to educate me either), but as always, give yourself some time and don’t do anything extreme. Good advice is probably “if you’re not sure, don’t do it”

Thanks Greek! I have the same symptom I had at my crash (testicular pain and shrinkage) but without any others like brainfog, severe depression or insomnia.

I know some people have said they’ve got better with tribulus, there’s a big topic on it here if you want to read up on others’ experiences but as with most things, the things which people report as being beneficial are far from being a safe bet.

Yes i’ve read the shocking tribulus stories, however there are just a few (of course even 1 is too much)
So thats why im scared myself to sh”t of this side. I’ve climbed successfully within 1,5 months to sn acceptable condition (with keto ,amino acids and some excersize) and then i take these two fckn trib pills.
I’m really worried right now what if i go downhill after this, eventhough i’m not depressed nor i feel as if i crashed at the moment

I’ll be careful to take any supplement advises on this forum in the future

If you’ve done so well in 6 weeks, I’d say don’t rock the boat and keep doing what you’re doing. Better to get there slowly than lose everything through trying to speed the process up.

Thx man! I’ll keep with my diet and excersize again(after covid-19 leaves society)
I hope you are in an improved state too Greek! cheers!

Which brand of tribulus did you take??

You wont know it, a local (Hungary, EU) bodybuilding supplement’s brand

Did it contain beta sitosterol? That’s most likely what made you get shrinkage.

1 Like

Nope: “tribulus terrestris extract, bulking agent (microcrystalline cellulose), anti-caking agent (calcium phosphate, magnesium stearate)” is written on the label

What do you think of these ingredients @AaronF? Thx man!

I’m not to familiar with those ones I’m assuming those ingredients are used for the casing of the pills, those shouldn’t be a problem. It might be a certain part of the plant The company uses that varies from other brands like mediherb. Hopefully your sides will reverse just give it time.

I see, thx man. Pain is gone, but the image down there still a horror

I’m wondering about its effects on T levels though, since most studies i find on the web says it has been shown ineffective to boost T levels. If it is so, i dont really get what made the changes in my d”ck

https://www.researchgate.net/publication/260372510_A_Systematic_Review_on_the_Herbal_Extract_Tribulus_terrestris_and_the_Roots_of_its_Putative_Aphrodisiac_and_Performance_Enhancing_Effect

Perhaps i shouldnt have follow the manufacturers advise to take 1200mg / day (which i did only 1 day)
Although it is thought to be relatively safe, higher dose of TT (≥1000 mg per day) could lead to sleeping disorder, burnout and fa- tigue, hypertension, and high hearht rate [83,84]. Hence, uses of TT should be taken with precaution to avoid nega- tive health issue. …”

I tend to get sleeping problems when I use over 3 pills of tribulus so I low dose it when I do use it. Higher doses should be avoided in my opinion I tried it and felt like crap.

What are your benefits of trib @AaronF? Furthermore, since when do you use it?

Sexual sides seem to improve but they aren’t consistent since the effect wears off and doesn’t always give me the same results each cycle, sometimes it helps with brain fog. I haven’t used in a over a month though I’m using Tudca right now.

I’m happy at least you profited of this thing. I found out, the trib I’ve took twice, it contains 95% saponines. Does it mean anything harmful?

I crashed on a tribulus with 98% saponin.
Maybe it was too high. I took 700mg x day for three days, when I crashed